# SDR SWAA2012062105120

- Difficulty date: June 21, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N295AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 20,933 hours, 9,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT COVER MISSING.  REMOVED AND REPLACED LIGHT ASSY PER AMM.
